# SDR VNAA2020013027101

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 10,497 hours, 9,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS DETECTED IN THE CABIN DURING TAXI. PASSENGERS DEPLANED THROUGH THE MAIN CABIN DOOR ON TO THE RAMP. MX INSPECTED THE AIRCRAFT AND NOTED CIGARETTE SMELL IN THE FORWARD LAV.
